본문 바로가기
KERD
논문KCI 등재

A family of hypergeometric integrals associated with Ramanujan's integral formula

1

조회

0

다운로드

3

인용

0

참고문헌

주제분류수학

초록

The main object of this paper is to investigate some interesting applications and generalizations of Ramanujan’s integral formula (which he obtained with the help of the celebrated Ramanujan Master Theorem). Motivated essentially by some recent works by M. Garg and S. Mittal (see, for example, [South East Asian J. Math. Math. Sci. 1 (2) (2003), 85–95]), we evaluate several general families of definite integrals involving functions of one and more complex variables, some of which are then applied to derive the corresponding results associated with the generalized hypergeometric function pFq and the Fox-Wright further generalizations denoted by p[수식]q and p[수식]q . An integral formula considered recently by R. P. Agarwal [Resonance of Ramanujan’s Mathematics, Vol. I, New Age International Publishers Limited, New Delhi, 1996], which is closely associated with the aforementioned Ramanujan’s result, is also corrected and modified here appropriately.

Abstract

The main object of this paper is to investigate some interesting applications and generalizations of Ramanujan’s integral formula (which he obtained with the help of the celebrated Ramanujan Master Theorem). Motivated essentially by some recent works by M. Garg and S. Mittal (see, for example, [South East Asian J. Math. Math. Sci. 1 (2) (2003), 85–95]), we evaluate several general families of definite integrals involving functions of one and more complex variables, some of which are then applied to derive the corresponding results associated with the generalized hypergeometric function pFq and the Fox-Wright further generalizations denoted by p[수식]q and p[수식]q . An integral formula considered recently by R. P. Agarwal [Resonance of Ramanujan’s Mathematics, Vol. I, New Age International Publishers Limited, New Delhi, 1996], which is closely associated with the aforementioned Ramanujan’s result, is also corrected and modified here appropriately.

참고문헌 (15)

  1. R. P. Agarwal, "Resonance of Ramanujan’s Mathematics" (1999), New Age International Publishers Limited
  2. B. C. Berndt, "Ramanujan’s Notebooks" (1998), Springer-Verlag
  3. A. Erd´elyi, "Higher Transcendental Functions" (1953), McGraw-Hill Book Company
  4. C. Fox, "The asymptotic expansion of generalized hypergeometric functions", Proc. London Math. Soc., 27, pp.389~400 (1928)
  5. M. Garg, "A study of certain integrals relating Ramanujan’s formula", South East Asian J. Math. Math. Sci., 1(2), pp.85~95 (2003)
  6. M. Garg, "On a new unified integral", Proc. Indian Acad. Sci. Math. Sci., 114, pp.99~101 (2004)
  7. M. Garg, "Ramanujan – A tribute and an application of his Master Theorem", J. Rajasthan Acad. Phys. Sci., 3, pp.139~142 (2004)
  8. F. Oberhettinger, "Tables of Mellin Transforms" (1974), Springer-Verlag
  9. A. P. Prudnikov, "Integrals and Series" (1988), Gordon and Breach Science Publishers
  10. H. M. Srivastava, "Some integrals involving a general class of polynomials and the multivariable H-function", Rev. Roumaine Phys., 32, pp.685~692 (1987)
  11. H. M. Srivastava, "The H-Functions of One and Two Variables with Applications" (1982), South Asian Publishers
  12. H. M. Srivastava, "Multiple Gaussian Hypergeometric Series" (1985), John Wiley and Sons
  13. H. M. Srivastava, "A Treatise on Generating Functions" (1984), John Wiley and Sons
  14. E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function", J. London Math. Soc., 10, pp.286~293 (1935)
  15. E. M. Wright, "The asymptotic expansion of the generalized hypergeometric function", Proc. London Math. Soc., 46, pp.389~408 (1940)

관련 논문AI추천

이 간행물의 다른 논문 (11건)